# SDR SIMA20131228007

- Difficulty date: December 28, 2013
- Submitted: January 31, 2014
- Operation: Air carrier
- Aircraft: N695AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500870
- Aircraft time: 24,101 hours, 20,136 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 66367
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMBER 2 FLOOR PROXIMITY EMERGENCY LIGHT IS CRACKED.  R & R NR 2 FLOOR PROXIMITY EMERGENCY LIGHT IAW AMM 33-50-12.
